# SDR VNAA202308221112

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15471
- Aircraft time: 8,595 hours, 7,476 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL1058
- Condition: Unserviceable
- Location: 700
- Part time: 8,595 hours, 7,476 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP MESSAGE AFTER TAKEOFF. QRH PROCEDURE DID NOT CLEAR MESSAGE. / TROUBLESHOT STEERING INOP THROUGH B1-007464 FOUND IN MDC IAW CRJ 900 FIM 32-51-50-810-801. REMOVED AND REPLACED STEERING MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801. BITE TEST AND OPS TEST GOOD. PERFORMED NOSE LANDING GEAR RETRACTION IAW CRJ 900 AMM 32-30-00-865-802. OPS CHECK GOOD. NO FAULTS RETURNED.
